# SDR AALA202105256188

- Difficulty date: April 27, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N138AN
- Make and model: Airbus A321-231
- Aircraft serial: 6650
- Aircraft time: 17,907 hours, 6,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Frms 69-70 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 1.00 INCH CRACK ON SHEAR PLATE FR 69 TO FR70 AND STR 23R. REPLACED SHEAR PLATE REF A321 SRM 51-42-11-801 AND DWG D53474180.
